# SDR DALA2022032902087

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 SEAT TRACK Y1292 PREVIOUSLY REWORK LOC FR55 AND EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT LIMITS (MEASURE OF REWORK. D :0.029 IN L: 2.93 IN W:1.17 IN) IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SEAT TRACK PER A320 SRM 53-41-15. (2174666)
